# SDR JJBA20210611019

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 36,920 hours, 22,945 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD LEADING EDGE HAS A DENT. ACCOMPLISHED PERMANENT REPAIR TO THE LEFT HAND WING LEADING EDGE 1 BY REMOVING DAMAGE, NDT PERFORMED. FABRICATED AND INSTALLED REPAIR PARTS
